# SDR CAL950624

- Difficulty date: July 28, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N34415
- Make and model: Boeing 727243
- Aircraft serial: 22167
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Accessory Unit
- Part number: 656021123
- Condition: Inoperative
- Location: Landing Gear
- Part time: 2,639 hours
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

FLT NR 0334 - IAH - THE LEFT MLG RED AND GREEN LIGHTS ON THE FORWARD PANEL REMAINED ILLUMINATED AFTER TAKEOFF.  THE GEAR WAS CYCLED, BUT THE LIGHTS REMAINED ON WITH THE SECOND OFFICERS PANEL INDICATING NORMAL.  A VISUAL INSPECTION FOUND THE GEAR RETRACTED.  MAINTENANCE FOUND THE LANDING GEAR ACCESSORY UNIT AT FAULT.  THE LG ACCESSORY UNIT WAS REPLACED AND OPERATION OF THE UNIT CHECKED GOOD.  (M)
